period started after missed depo shot

Discussion in 'Not Trying, Not Preventing' started by glamourave, Mar 11, 2017.

  1. glamourave

    glamourave New Member

    Joined:
    Mar 11, 2017
    Messages:
    1
    Likes Received:
    0
    I've been searching for a while and can't seem to find anything like my situation.
    In a nut shell...I was on depo for 9 months. My last injection was October and my periods lightened up but never stopped. I was due January 7th ish for another shot. Within a few days I had a moderate period. On February 2-8 I had an extremely heavy flow. I had intercourse the 12 and 15. I had (what I thought) implantation bleeding/super faint spotting the 22,23 and 24th. My period was due March 2nd. I am regular and never miss a period. I am 9 days late and my test was negative this morning. I have every symptom of pregnancy, (even a metal taste in my mouth) except vomiting.

    I feel like I'm over thinking and or going nuts.
    I have a message out for my for my dr.
    Had anyone else experienced this?
     
  2. bkp16

    bkp16 Well-Known Member

    Joined:
    May 15, 2017
    Messages:
    55
    Likes Received:
    0
    I know that depo can mess with your cycles, but that your body will eventually regulate them. I was on depo for about 5 years and had no periods. I had my last shot in November 2016 and had my first period last month.

    Hopefully your doctor can give you some insight!
     

Share This Page